A note on Calderón-Zygmund singular integral convolution operators

Joaquim Bruna, Boris Korenblum

Research output: Contribution to journalArticleResearch

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)271-273
JournalBulletin of the American Mathematical Society
Volume16
Issue number2
Publication statusPublished - 1 Jan 1987

Cite this

Bruna, J., & Korenblum, B. (1987). A note on Calderón-Zygmund singular integral convolution operators. Bulletin of the American Mathematical Society, 16(2), 271-273.